# SDR USAASB97078

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE EXTERIOR LOWER AFT BODY EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND REPAIRED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
